Advertisements

Oral Ulcers – Secondary to Chemotherapy

0


In this article, we give a brief description about a type of oral ulcers that occur related to chemotherapy.

Anticancer Cytotoxic

Ulcers 2nd to Chemotherapy

Ulcer on the Tongue due to Chemotherapy

Ulcer on the Tongue due to Chemotherapy

Etiology

the ulcers by be due to direct or indirect effect of Chemotherapy.

  • Direct: It interferes with replication and growth of the oral epithelium.
  • Indirect: Depressed bone marrow formationLeukopenialiability for bacterial, viral and fungal infectionOral ulcer.
Mucositis, A side effect of Chemotherapy

Mucositis, A side effect of Chemotherapy

Clinical Picture

  • Ulcers are large, deep, and irregular.
  • Necrotic and foal odor.
  • Not surrounded by inflammatory halo.

 

Treatment

  • Heals within two weeks after stopping Chemotherapy.

 

Sources

 

Advertisements


OziDent Members Only

The rest of article is viewable only to site members,Please Register and/ or Confirm registration via EmailHere.
If you are an existing user, please login.

Existing Users Log In
   
Share.

About Author

Dr. Mohsen Saeed Ozaibi

MohsenSaeedOzaibi, A Dentist, Dental Manager at Emirates Jordanind Medical Center, Founder of OziDent.com. Graduated in 2009 with a Bachelor's Degree in Dental Science from Misr International University. A veteran in digital dental content publishing and marketing.

Comments are closed.